Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

F. L. Li, X. Y. Hu and L. Zhang, “The Generalized Reflexive Solution for a Class of Matrix Equations (AX = B, XC = D),” Acta Mathematica Scientia Series B, Vol. 1, No. 28, 2008, pp. 185-193.

has been cited by the following article: